# SDR MASA200602165

- Difficulty date: August 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 22,026 hours, 16,366 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2916 PHX - CAPTAIN RTG DUE TO YD 2 INOP.  MX REMOVED AND REPLACED THE NR 2 FCC CARD.
